# SDR UIEA2020102702313

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,578 hours, 18,179 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE "FWD CABIN TEMP" WHILE AT PARKING SPOT.  TRANSFERRED TO MDDR NR 136755, PER DDG 21-61-01-02, CAT C. DUE 05NOV20.  T/I ACL 0428.  REMOVED AND REPLACED FWD TRIM AIR MODULATING VALVE, IAW AMM 21-61-07.  OPERATIONS CHECK GOOD, MESSAGE CLEARED.  THIS CLEARS DMI 136755.  PLACARD REMOVED, MCC NOTIFIED.
